# SDR UALA2011081604345

- Difficulty date: August 15, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 47,623 hours, 18,895 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1652
- Condition: Making Metal
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING APU GENERATOR, FOUND BOTH OIL FILTER DPI'S EXTENDED AND EXCESSIVE METAL CONTAMINATION ON CHIP DETECTOR.  DRAINED MOST OF OIL FROM APU.  REPLACED APU PER MM.
